# SDR ASAA0080504

- Difficulty date: February 20, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED 30K CHECK, THE UPPER SURFACE OF THE FLOOR WEB AT STATION 785, LONGERON 18R WAS FOUND TO BE CORRODED.  REPAIRED PER SRM.  (M)
